MAUDE Adverse Event Report: Terumo Corporation, Ashitaka VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

Terumo Corporation, Ashitaka VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XA25455M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury

Brand Name
VISIGLIDE2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50144067
Report Number9681834-2026-00166
Device Sequence Number18478913
Product Code OCY
UDI-Device Identifier04953170358241
UDI-Public(01)04953170358241(17)280731(10)250825
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XA25455M
Device Catalogue NumberG-260-2545A
Device Lot Number250825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown